P. M. Gadea, J. A. Oubiña, "Chern-Simons forms of pseudo-Riemannian homogeneity on the oscillator group", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 320506, 8 pages, 2003. https://doi.org/10.1155/S0161171203210164
Chern-Simons forms of pseudo-Riemannian homogeneity on the oscillator group
We consider forms of Chern-Simons type associated to homogeneous pseudo-Riemannian structures. The corresponding secondary classes are a measure of the lack of a homogeneous pseudo-Riemannian space to be locally symmetric. In the present paper, we compute these forms for the oscillator group and the corresponding secondary classes of the compact quotients of this group.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.